# SDR P5CA9600734

- Difficulty date: September 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Separated
- Location: Nr 1 Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN SEPARATION ON NR 1 MAIN ENTRY DOOR AT FORWARD UPPER CORNER.  REPAIRED PER BOEING SRM 51-30-00.
